首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Numerical Simulation of Time-fractional Fourth Order Differential Equations via Homotopy Analysis Fractional Sumudu Transform Method
  • 本地全文:下载
  • 作者:Rishi Kumar Pandey ; Hradyesh Kumar Mishra
  • 期刊名称:American Journal of Numerical Analysis
  • 印刷版ISSN:2372-2118
  • 电子版ISSN:2372-2126
  • 出版年度:2015
  • 卷号:3
  • 期号:3
  • 页码:52-64
  • DOI:10.12691/ajna-3-3-1
  • 出版社:Science and Education Publishing
  • 摘要:The work provides an incipient analytical technique called the Homotopy Analysis Fractional Sumudu Transform Method (HAFSTM) for solving time-fractional fourth order differential equations with variable coefficients. The HAFSTM is the cumulation of the homotopy analysis method (HAM) and sumudu transform method (STM). The numerical simulation of the proposed method has the sundry applications, it can solve linear and nonlinear boundary value quandaries without utilizing Adomian polynomial, and He’s polynomial, which can be considered a clear advantage of this incipient algorithm. The solutions obtained by proposing technique are very lucid and less computationally implementable.
  • 关键词:Homotopy Analysis Method; Fractional Sumudu Transform Method; Fractional Partial Differential equation; variable coefficients; boundary value problem
国家哲学社会科学文献中心版权所有